Gyration numbers for involutions of subshifts of finite type I.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 77-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1992__4_6_141664,
author = {Ulf-Rainer Fiebig},
title = {Gyration numbers for involutions of subshifts of finite type {I.}},
journal = {Forum mathematicum},
pages = {77--108},
year = {1992},
volume = {4},
number = {6},
zbl = {0751.58029},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141664/}
}
Ulf-Rainer Fiebig. Gyration numbers for involutions of subshifts of finite type I.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 77-108. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141664/